首页 >> 教师名录

基本情况

姓  名:

冯衍全

职  务:

职  称:

教授

学  历:

研究生

学  位:

博士

通信地址:

北京交通大学理学院数学系

邮  编:

100044

办公电话:

51685468

电子邮箱:

yqfeng@bjtu.edu.cn

教育背景

1979~1983 Bachelor, majoring in Mathematics, Shanxi University

 1985~1988 Master, majoring in Group Theory, Shanxi University

 1994~1997 Doctor, majoring in Algebraic Graph Theory, Peking University

 1997~1999 Post Doctor, majoring in Algebraic Graph Theory, Beijing Jiaotong University


工作经历

 1983~1985:    Assistant Professor, Shanxi Normal University, Teaching

 1988~1994:    Assistant Professor, Associate Professor, Shanxi Financial University, Teaching

 1999~2000:  Associate Professor, Beijing Jiaotong University, Teaching and Research

 2001~present:  Full Professor, Beijing Jiaotong University, Teaching and Research


研究方向

  • 运筹学中的统计分析
  • 图、网络与组合优化
  • 图论与网络

招生专业

  • 统计学硕士
  • 运筹学与控制论硕士
  • 运筹学与控制论博士
  • 统计学博士

科研项目



  1. 国家自然科学基金面上项目,11571035,图的对称性与计数研究,2016/01-2019/1250万元,在研,主持。

  2. 国家自然科学基金面上项目,11171020,图与地图的对称性研究,2012/01-2015/1246万元,已结题,主持。

  3. 国家自然科学基金面上项目,10871021,图的弧传递性与亏格分布,2009/01-2011/1229万元,已结题,主持。

  4. 国家自然科学基金面上项目,10571013,强对称图与正则地图的研究,2006/01-2008/1226万元,已结题,主持。

  5. 国家自然科学基金重点项目,11231008,凯莱图、对称图与曲面上的地图,2013/01-2017/12220万元,在研,参与。

  6. 国家自然科学基金面上项目,10071002,组合构型极其在密码学中的应用,2001/01-2003/123万元,已结题,参与。

  7. 国家自然科学基金中韩科技合作项目,11311140249Algebraic and Topological Properties of Graphs and Maps2013/06-2015/058万元,已结题,主持。

  8. 国家自然科学基金中韩科技合作项目,10911140266Coverings, Maps and Enumeration2009/06-2011/058万元,已结题,主持。

  9. 高等学校博士学科点专项科研基金,20060004026,对称图与半传递图研究,,2007/01-2019/128万元,已结题,主持。

  10. 教育部科学技术研究重点项目,106029,图的正则覆盖与分类,2006/01-2008/1210万元,已结题,主持。

  11. 教育部优秀青年教师资助计划,2002-350,强对称图类的研究,2003/01-2005/125万元,已结题,主持。

  12. 教育部回国留学基金,2002-247,凯莱图的同构及其应用,2002/01-2003/122.5万元,已结题,主持。

  13. 中国博士后科学基金,Cayley图的正规性及其在拓扑图论中的应用,1998/01-1999/121万元,已结题,主持。



教学工作

  

本科生课程:近世代数,线性代数,微积分

研究生课程:有限群论,置换群论,代数图论,群图与曲面等


论文/期刊




1.       Jin-Xin Zhou, Jin Ho Kwak, Yan-Quan Feng, Zhen-Lin Wu, Automorphism group of the balanced hypercube, ARS MATHEMATICA  CONTEMPORANEA 12 (2017) 145-154.


2.       Yan-Quan Feng, Rong-Xia Hao, Jin-Xin Zhou, On computing of a conditional edge connectivity of alternating group network, Linear and Multilinear Algebra, 2017, accepted.


3.       Jia-Li Du, Yan-Quan Feng, Jin-Xin Zhou, Pentavalent symmetric graphs admitting vertex-transitive non-abelian simple groups, European Journal of Combinatorics, 2017, accepted.


4.       Yi Wang and Yan-Quan Feng, Half-arc-transitive graphs of prime-cube order of small valencies, ARS MATHEMATICA CONTEMPORANEA 13 (2017) 343–353. 


5.       Da-Wei Yang, Yan-Quan Feng, Pentavalent symmetric graphs of order 2p^3, Science China Mathematics 59 (2016) 1851-1868.


6.       Sejeong Bang, Yan-Quan Feng, Jaeun Lee, On the numbers of Palindromes, Kyungpook Mathematical Journal 56 (2016) 349-355.


7.       Jin-Xin Zhou and Yan-Quan Feng , Cubic non-Cayley vertex-transitive bi-Cayley graphs over a regular p-group, Electronic journal of combinatorics 23(3) (2016) p.1-10#P3.34.


8.       Yi Wang, Yan-Quan Feng, Jin-Xin Zhou, Cayley digraphs of 2-genetic groups of prime-power order, Journal of Combinatorial Theory A 143 (2016) 88-106.


9.       Yan-Quan Feng, Jin-Xin Zhou, Yan-Tao Li, Pentavalent symmetric graphs of order twice a prime power, Discrete Mathematics 339 (2016) 2640-2651.


10.  Xiuyun Wang, Yanquan Feng, Jinxin Zhou, Jihui Wang, Qiaoling Ma, Tetravalent half-arc-transitive graphs of order a product of three primes, Discrete Mathematics 339 (2016) 1566-1573.


11.  Jin-Xin Zhou and Yan-Quan Feng, The automorphisms of bi-Cayley graphs, Journal of Combinatorial Theory B 116 (2016) 504-532.


12.  Da-Wei Yang, Yan-Quan Feng, Jin Ho Kwak, Jin-Xin Zhou, Fault-tolerant edge-bipancyclicity of faulty hypercubes under the conditional-fault model, Information Sciences 329 (2016) 317-328.


13.  Da-Wei Yang, Yan-Quan Feng, Jia-Li Du, Pentavalent symmetric graphs of order 2pqr, Discrete Mathematics 339 (2016) 522-532.


14.  Rong-Xia Hao, Mei-Mei Gu, Yan-Quan Feng, The pessimistic diagnosabilities of some general regular graphs, Theoretical Computer Science 609 (2016) 413-420.


15.  Mei-Mei Gu, Rong-Xia Hao, Yan-Quan Feng, Edge Fault-Tolerant Strong Hamiltonian Laceability of Balanced Hypercubes, Journal of Interconnection Networks Vol. 16, No. 2 (2016) 1650002, pp1-17. 111


16.  Mei-Mei Gu, Rong-Xia Hao, Yan-Quan Feng, Fault-Tolerant Cycle Embedding in Balanced Hypercubes with Faulty Vertices and Faulty Edges, Journal of Interconnection Networks 15 (2015) 1550002, pp1-16.


17.  Dongqin Cheng, Rong-Xia Hao, Yan-QuanFeng, Embedding even cycles on folded hypercubes with conditional faulty edges, Information Processing Letters 115 (2015) 945–949


18.  Song-Tao Guo, Yan-Quan Feng, Cai Heng Li, Edge-primitive tetravalent graphs, Journal of Combinatorial Theory B 112 (2015) 124-137.


19.  Yan-Quan Feng, Cai Heng Li and Jin-Xin Zhou, Symmetric cubic graphs with solvable automorphism groups, European Journal of Combinatorics 45 (2015) 1-11.


20.  Yan-Quan Feng, Klavdija Kutnar, Dragan Marusic, Cui Zhang, Tetravalent one-regular graphs of order 4p2, Filomat 28 (2014) 285-303.


21.  Dongqin Cheng, Rong-Xia Hao and Yan-Quan Feng, Odd cycles embedding on folded hypercubes with conditional faulty edges Information Sciences 282 (2014) 180-189.


22.  Jin-Xin Zhou and Yan-Quan Feng, Cubic bi-Cayley graphs over abelian groups, European Journal of Combinatorics 36 (2014) 679-693.


23.  Jin-Xin Zhou and Yan-Quan Feng, Edge-transitive dihedral or cyclic covers of cubic symmetric graphs of order 2p, Combinatorica 34 (2014) 115-128


24.  Yan-Quan Feng, Mohsen Ghasem and Da-Wei Yang, Cubic symmetric graphs of order $8p^3$, Discrete Mathematics 318(2014) 62-70.


25.  Rong-Xia Hao, Ru Zhang, Yan-Quan Feng and Jin-Xin ZhouHamiltonian cycle embedding for fault tolerance in balanced hypercubes, Applied Mathematics and Computation 244 (2014) 447-456.


26.  Dongqin Cheng, Rong-Xia Hao and Yan-Quan Feng, Two node-disjoint paths in balanced hypercubes, Applied Mathematics and Computation 242 (2014) 127-142.


27.  Dongqin Cheng, Rong-Xia Hao and Yan-Quan Feng, Vertex-fault-tolerant cycles embedding in balanced hypercubes, Information Sciences 288 (2014) 449461


28.  Yan-Quan Feng, Jin Ho Kwak and Jin-Xin Zhou, Enumerating reflexible 2-cell embeddings of connected graphs, Science China Mathematics, 56 (2013), 933–950.


29.  Dongqin Cheng, Rong-Xia Hao and Yan-Quan Feng, Conditional edge-fault pancyclicity of augmented cubes, Theoretical Computer Science, 510 (2013) 94101.


30.  Song-Tao Guo, Yan-Quan Feng and Cai Heng Li, The Finite Edge-primitive Pentavalent Graphs, Journal of Algebraic Combinatorics 38 (2013) 491-497.


31.  Dongqin Cheng, Rong-Xia Hao and Yan-Quan Feng, Cycles embedding on folded hypercubes with faulty nodes, Discrete Apllied Mathematics 161 (2013), 2894-2900.


32.  Rongxia Hao, Yan-Quan Feng and Jin-Xin Zhou, Conditional diagnosability of alternating group graphs, IEEE Transactions on Computers, 62 (2013), 826-831.


33.  Jin-Xin Zhou and Yan-Quan Feng, Super-cyclically edge-connected regular graphs, J Comb Optim, (2013) 26, 393–411.


34.  Jin-Xin Zhou, Yan-Quan Feng, Cubic vertex-transitive non-Cayley graphs of order 8p, The Electronic Journal of Combinatorics 19(2012) #P53: 1-13.


35.  Song-Tao Guo and Yan-Quan Feng, Tetravalent symmetric graphs of order $9p$, J. Korean Math. Soc., 49(2012), 1111-1121.


36.  Xiuyun Wang and Yan-Quan Feng, Tetravalent half-edge-transitive graphs and non-normal Cayley graphs, Journal of Graph Theory, 70(2012), 197-213.


37.  Marston D.E. Conder and Yan-Quan Feng, Arc-regular cubic graphs of order four times an odd integer, Journal of Algebraic Combinatorics, 36 (2012) 21-31.


38.  Song-Tao Guo and Yan-Quan Feng, A note on pentavalent s-transitive graphs, Discrete Mathematics 312 (2012) 2214-2216


39.  Jin-Xin Zhou, Yan-Quan Feng, Regular maps of graphs of order $4p$, Acta Mathematica Sinica, English Series, 28 (2012), 989–1012.


40.  Jin-Xin Zhou, Yan-Quan Feng, Edge-transitive cyclic regular covers of the Mobius-Kantor graph, European Journal of Combinatorics 33 (2012) 139147.


41.  Song-Tao Guo, Jin-Xin Zhou and Yan-Quan Feng, Pentavalent symmetric graphs of order $12p$, Electronic Journal of Combinatorics 18(2011) #P233: 1-13.


42.  Xiao-Hui Hua, Yan-Quan Feng and Jaeun Lee, Pentavalent symmetric graphs of order $2pq$, Discrete Mathematics 311 (2011) 22592267.


43.  Xiao-Hui Hua and Yan-Quan Feng, Cubic semisymmetric graphs of order $8p^3$, Science in China 54 (2011) 1937-1949.


44.  Yan-Quan Feng, Jin Ho Kwak, Xiuyun Wang and Jin-Xin Zhou, Tetravalent half-arc-transitive graphs of order $2pq$, Journal of Algebraic Combinatorics 33 (2011) 543-553.


45.  Xiao-Hui Hua, Yan-Quan Feng, Cubic graphs admitting transitive non-abelian characteristically simple groups, Proceedings of the Edinburgh Mathematical Society 54 (2011) 113-123.


46.  Yan-Quan Feng and Yan-Tao Li, One-regular graphs of square-free order of prime valency, European Journal of Combinatorics 32 (2011) 265275.


47.  Jin-Xin Zhou and Yan-Quan Feng, Cubic vertex-transitive graphs of order $2pq$, Journal of Graph Theory 65 (2010) 285-302.


48.  Xiuyun Wang and Yan-Quan Feng, Half-arc-transitive graphs of order $4p$ of valency twice a prime, ARS Mathematica Contemporanea 3(2010) 151-163.


49.  Jin-Xin Zhou and Yan-Quan Feng, Super connected but not super edge-connected graphs, Information Processing Letters 111 (2010) 22-25.


50.  Jin-Xin Zhou and Yan-Quan Feng, Semisymmetric elementary abelian covers of the Heawood graph, Discrete Mathematics 310 (2010) 36583662


51.  Yan-Quan Feng, Mohsen Ghasemi and Changqun Wang, Cubic semisymmetric graphs of order $6p^3$, Discrete Mathematics 310 (2010) 2345-2355.


52.  Yan-Tao Li and Yan-Quan Feng, Pentavalent one-regular graphs of square-free order, Algebra Colloquium 17 (2010) 515-524.


53.  Jin-Xin Zhou and Yan-Quan Feng, Tetravalent $s$-transitive graphs of order twice a prime power, Journal of the Australian Mathematical Society 88(2010) 277-288.


54.  Jin-Xin Zhou and Yan-Quan Feng, On symmetric graphs of valency five, Discrete Mathematics 310(2010) 1725-1732


55.  Xiuyun Wang and Yan-Quan Feng, There exists no tetravalent half-arc-transitive graph of order $2p^2$, Discrete Mathematics 310(2010) 1721-1724.


56.  Yan-Quan Feng, Jin Ho Kwak and Jin-Xin Zhou, Congruence classes of orientable $2$-cell embeddings of bouquets of circles and dipoles, Electronic Journal of Combinatorics 17(2010) #R41:1-15.


57.  Yan-Tao Li and Yan-Quan Feng, Cubic vertex-transitive graph of order 4p, Chinese Annals of Mathematics30A(2009) 677-684.


58.  Yan-Tao Li and Yan-Quan Feng, Cubic vertex-transitive graph of order $4p$, Chinese Journal of Contemporary Mathematics 30 (2009) 395-405.


59.  Xiuyun Wang and Yan-Quan Feng, Hexavalent half-arc-transitive graphs of order $4p$, European Journal of Combinatorics 30 (2009) 1263-1270.


60.  Cui Zhang, Jin-Xin Zhou and Yan-Quan Feng, Automorphisms of cubic Cayley graphs of order 2pq, Discrete Mathematics 309 (2009) 2687-2695.


61.  Qiang Ji, Yan-Quan Feng, Normality of Cayley digraphs of valency 2 oforder 6p, Journal of Systems Science and Mathematical Sciences, 29(2009), 153–161


62.  Jin-Xin Zhou and Yan-Quan Feng, Tetravalent one-regular graphs of order 2pq, Journal of Algebraic Combinatorics 29(2009) 457-471.


63.  Yan-Tao Li, Yan-Quan Feng, Cyclic arc-transitive covers of K5, Acta Mathematicae Applicatae Sinica,  31(2008) 871-876.


64.  Yan-Quan Feng, Zaiping Lu and Mingyao Xu, Automorphism groups of Cayley digraphs, Applications of Group Theory to Combinatorics, Taylor & Francis Group: CRC Press, Boca Raton, London, New York, Leiden, 2008, 13-26.


65.  Jin-Xin Zhou and Yan-Quan Feng, Cubic one-regular graphs of order twice a square-free integer, Science in China 51(2008) 1093-1100.


66.  Yan-Quan Feng, Jin Ho Kwak, Mingyao Xu and Jin-Xin Zhou, Tetravalent half-arc-transitive graphs of order $p^4$, European Journal of Combinatorics 29(2008) 555-567.


67.  Yan-Quan Feng, Klavdija Kutnar, Aleksander Malnic, Dragan Marusic, On 2-fold covers of graphs, Journal of Combinatorial Theory B 98(2008) 324-341.


68.  Yan-Quan Feng and Jin-Xin Zhou, A note on semisymmetric graphs, Discrete Mathematics 308(2008) 4031-4035.


69.  Yan-Quan Feng and Jin Ho Kwak, Cubic symmetric graphs of order a small number times a prime or a prime square, Journal of Combinatorial Theory B 97(2007) 627-646.


70.  Yan-Quan Feng, Kaishun Wang and Chuixiang Zhou, Tetravalent half-transitive graphs of order 4p, European Journal of Combinatorics 28(2007) 726-733.


71.  Jin-Xin Zhou and Yan-Quan Feng, Two sufficient conditions for non-normal Cayley graphs and their applications, Science in China 50(2007) 201-216.


72.  Yan-Quan Feng, Jin Ho Kwak and Chuixiang Zhou, Constructing even radius tightly attached half-arc-transitive graphs of valency four, Journal of Algebraic Combinatorics 26(2007) 431-451.


73.  Chuixiang Zhou and Yan-Quan Feng, Automorphism groups of connected cubic Cayley graphs of order 4p, Algebra Colloquium 14(2007) 351-359.


74.  Chuixiang Zhou and Yan-Quan Feng, A note on Weichsel’s conjecture, Advances in Mathematics 36(2007) 61-66.


75.  Yan-Quan Feng, Automorphism groups of Cayley graphs on symmetric groups with generating transposition sets, Journal of Combinatorial Theory B 96(2006) 67-72.


76.  Kaishun Wang and Yan-Quan Feng, Deza digraphs, European Journal of Combinatorics 17(2006) 995-1004.


77.  Yan-Quan Feng and Jin Ho Kwak, Classifying cubic symmetric graphs of order 10p or 10p^2, Science in China 49(2006) 300-319.


78.  Yan-Quan Feng and Jin Ho Kwak, Cubic symmetric graphs of order twice an odd prime-power, Journal of the Australian Mathematical Society 81(2006) 153-164.


79.  Kaishun Wang and Yan-Quan Feng, Lattices generated by orbits of flats, Communication in Algebra 34(2006) 1691-1697.


80.  Yan-Quan Feng, Jin Ho Kwak and Mingyao Xu, Cubic s-regular graphs of order 2p^3, Journal of Graph Theory 52(2006) 341-352.


81.  Chuixiang Zhou and Yan-Quan Feng, An infinite family of tetravalent half-arc-transitive graphs, Discrete Mathematics 306(2006) 2205-2211.


82.  Yan-Quan Feng and Roman Nedela, Symmetric cubic graphs of girth at most 7, Acta Univ. M. Belii Math. 13(2006) 33-55.


83.  Yan-Quan Feng, Jin Ho Kwak and Kaishun Wang, Classifying cubic symmetric graphs of order 8p or 8p2, European Journal of Combinatorics 26 (2005) 1033-1052.


84.    Yan-Quan Feng and Ming-Yao Xu, Normality of tetravalent Cayley graphs of odd prime-cube order and its application, Acta Mathmatica Sinica, English Series 21(2005) 903-912.


85.    Yan-Quan Feng and Mingyao Xu, Automorphism groups of tetravalent Cayley graphs on regular p-groups, Discrete Mathematics 305(2005) 354-360.


86.  Yan-Quan Feng and Jin Ho Kwak, s-regular cubic graphs as coverings of the complete bipartite graphs K_{3, 3}, Journal of Graph Theory 45(2004) 101-112.


87.  Yan-Quan Feng and Jin Ho Kwak, s-regular dihedral coverings of the complete graph of order 4, Chinese Annals of Mathematics 25B(2004) 57-64.


88.  Yan-Quan Feng and Jin Ho Kwak, One-regular cubic graphs of order a small number times a prime or a prime square, Journal of the Australian Mathematical Society 76(2004) 345-356.


89.  Shao-Fei Du, Yan-Quan Feng, Jin Ho Kwak and Ming-Yao Xu, Cubic Cayley graphs on Dihedral groups, Mathematical Analysis and Applications 7(2004) 224-234.


90.  Yan-Quan Feng, Jin Ho Kwak and Ming-Yao Xu, On the stabilizer of the automorphism group of a 4-valent vertex-transitive graph with odd-prime-power order, Acta Mathematicae Applicatae Sinica, English Series 19(2003) 83-86.


91.  Yan-Quan Feng and Jin Ho Kwak, An infinite family of cubic one-regular cubic graphs with insolvable automorphism groups, Discrete Mathematics 269(2003) 281-286.


92.  Yan-Quan Feng and Kaishun Wang, s-regular cyclic coverings of the three-dimensional hypercube Q_3, European Journal of Combinatorics 24(2003) 719-731.


93.  Yan-Quan Feng, Yan-Pei Liu and Ming-Yao Xu, On the isomorphisms of Cayley graphs of abelian groups, Journal of Combinatorial Theory B 86(2002) 38-53.


94.  Yan-Quan Feng and Jin Ho Kwak, Constructing an infinite family of cubic 1-regular graphs, European Journal of Combinatorics 23(2002) 559-565.


95.  Yan-Quan Feng, On vertex-transitive graphs of odd prime-power order, Discrete Mathematics 248(2002) 265-269.


96.  Yan-Quan Feng, Ru-Ji Wang and Ming-Yao Xu, Automorphism groups of 2-valent connected Cayley digraphs on regular p-groups, Graphs and Combinatorics 18(2002) 253-257.


97.  Yan-Quan Feng, Jin Ho Kwak and Ru-Ji Wang, Automorphism groups of 4-valent connected Cayley graphs of p-groups, Chinese Annals of Mathematics 22B (2001) 281-286.


98.  Yan-Quan Feng, Dian-Jun Wnag and Jing-Lin Chen, A family of nonnormal Cayley digraphs, Acta Mathematica Sinica, English Series 17 (2001) 147-152.


99.  Y.G. Baik, Qan-Quan Feng and H.S. Sim, On the normality of Cayley graphs of abelian groups with valency 5, Systematic Science and Mathematics 13(2000) 425-431.


100.      Y.G. Baik, Yan-Quan Feng, H.S. Sim and Ming-Yao Xu, On the normality of Cayley graphs of abelian groups, Algebra Colloq. 5:3(1998) 297-304.


101.      Yan-Quan Feng, Finite groups whose abelian subgroups orders are consecutive integers,  J. Mathematical Research & Exposition 18(1998) 503-506.


102.      Yan-Quan Feng and Yu-Zi Dong, A note on normal Cayley graphs of prime-cube order, Graph Theory Notes of New York 33(1997) 20-23.


103.      Yan-Quan Feng and Tai-ping Gao, Automorphism groups and isomorphisms of Cayley digraphs of abelian groups, Australasian J. Combin. 16(1997) 183-187.


104.      Yan-Quan Feng and Ming-Yao Xu, A note on isomorphisms of Cayley digraphs of abelian groups, Australasian J. Combin. 15(1997) 87-90.


105.  Yan-quan Feng and Bao-lin Zhang, Frattini subgroups relative to formation function, J. Pure and Appli. Algebra 64(1990) 145-148.


专著/译著

专利

软件著作权

获奖与荣誉

2010年主持《图的对称性》,获教育部高等学校自然科学二等奖。2011年获政府特殊津贴。

社会兼职

中国工业与应用数学学会常务理事、北京市数学会常务理事、中国运筹学会图论组合学分会常务理事、中国数学会组合与图论专业委员会理事,担任SCI杂志《Ars Mathematica Contemporanea》(数学2区杂志)编委。